Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Chronic bilateral knee pain, stage four osteoarthritis, degenerative disc disease, on oxycodone, xanax. Treatment ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
i am a 32 year old male from west XXXXXXX and recently lost my healthcare insurance i have been on oxycodone 30 mg 2 day for chronic bilateral knee pain stage 4 osteoarthritis i have had 2 knee scopes and also have degeneritive disc disease also very bad anxiety which i have been taking xanax 2mg prn up to 3 times a day no doctor will accept self pay around here or accept me with the medication i am on con you help with my medications
Posted Sun, 6 May 2012 in Bones, Muscles and Joints
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
I presume that you have been taking these drugs for some time and you are comfortable in using these drugs.
The medicines you want me to prescribe are all prescription only drugs.

I am sorry I currently have no legal support to prescribe medicines online. The scripts that an online physician writes are not accepted at your local pharmacy. It is not yet recognised by the American Telemedicine association norms. This is because any pharmacy should enter the physician licence number before dispensing the drugs.
Since I haven’t physically examined you, it is inappropriate and unethical to
prescribe you scheduled drugs that you can order online. I am bound by the rules of law to not to give any online prescriptions. Hence you will have to see the physician for the medicines that you require.

Sorry for not being to be of assistance to you at this point of time.

Wishing you good health.
Above answer was peer-reviewed by
Follow-up: Chronic bilateral knee pain, stage four osteoarthritis, degenerative disc disease, on oxycodone, xanax. Treatment ? 42 minutes later
i understand and respect your professionalism, can you advise me if it is legal to obtain these medications online from another site, and i am comfortable with these medications i have took them for several years legally and under close supervision of a doctor but with loseing my insurance i cannot get in to see a doctor that accepts self pay and the ones that do will not accept patients on pain medication its kind of a catch 22 and i fear the withdrawel effects when i run out im now trying to wing myself down every day but fear it wont work do you have any advice of how i should proceed i assure you i am not an addict allthough i am dependent there was a site i talked to based in england who said they could send me the medicine without a script and told me it was completly legal but im afraid of what the meds will accually be, any advice would be greatly appreciated.
Answered by Dr. Rakhi Tayal 37 minutes later
Thanks for writing again.
The drugs you are taking are strictly prescription only drugs. It is not reliable to order these through some unknown websites as you can never know what are they supplying you.
Till the time you get these prescriptions, you can try having over the counter available analgesics and do hot fomentation of the painful joints. Applying local analgesic gels will also be helpful.
Hope my answer is helpful. Write back if you have further queries.
Wishing you a trouble free speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor